# SDR AALA202105259004

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 39,577 hours, 14,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3131
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 30,638 hours, 11,646 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT PANEL INDICATES R3 DOOR LOW SLIDE PRESSURE. REPLACED ESCAPE-SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
